# SDR CA050417005

- Difficulty date: April 13, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 1,187 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34745
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CENTER CERAMIC LOOSE, PLUG REPLACED.
